The typenumber of trees

Hung-Lin Fu, I. Fan Sun

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

This paper proves that the typenumber of a tree T is independent of the number of the pages in a book-embedding, and is equal to either)D(r)| or \D(T)\ + 1, where D(T) is the set of integers which are degrees of the vertices of T. We then completely characterize trees having typenumber |D(r)| and trees having typenumber \D(T)\ +1.

Original languageEnglish
Pages (from-to)3-10
Number of pages8
JournalDiscrete Mathematics
Volume253
Issue number1-3
DOIs
StatePublished - 6 Jun 2002

Fingerprint Dive into the research topics of 'The typenumber of trees'. Together they form a unique fingerprint.

  • Cite this